Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SomewhereonlyweKnow

Ovranette BCP

Recommended Posts

Hi all

My doctor wants to put me on the BCP Ovranette for irregular and heavy periods. I am prone to acne and am currently using Zineryt for this. I'm just wondering if any fellow acne sufferers can tell me about their experiences of this BCP and whether it helped your acne or made it worse?

Am getting married in 6 weeks so am very worried about its effects?

Thanks

Link to comment
Share on other sites

It really is "catch and miss" with birth control when it comes to acne. If your acne isn't too bad I would suggest maybe waiting until after your wedding to start a new pill as it may cause an initial breakout. I am on Diane 35 and I had a terrible initial breakout in the second month (at about 6 weeks) that continued until the end of my third month. I'm not saying this will happen to you but it's possible. Or it could go the other way and you could have glowing skin. I personally wouldn't risk it --but hindsight is always 20/20. That's just my "two cents."

Oh and by the way congratulations on your wedding :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×